MathSciNet Relay Station
MathSciNet bibliographic data
MR2843304 11M32 (11G55 33D70)
Ohno, Yasuo; Okuda, Jun-ichi; Zudilin, Wadim Cyclic $q$-MZSV sum. J. Number Theory 132 (2012), no. 1, 144–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement